Accessibility navigation

Equivalence of weak formulations of the steady water waves equations

Varvaruca, E. and Zarnescu, A. (2012) Equivalence of weak formulations of the steady water waves equations. Philosophical Transactions of the Royal Society A: Mathematical, Physical and Engineering Sciences, 370 (1964). pp. 1703-1719. ISSN 1364-503X

[img] Text - Accepted Version
· Please see our End User Agreement before downloading.


It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing.

To link to this item DOI: 10.1098/rsta.2011.0455


We prove the equivalence of three weak formulations of the steady water waves equations, namely: the velocity formulation, the stream function formulation and the Dubreil-Jacotin formulation, under weak Hölder regularity assumptions on their solutions.

Item Type:Article
Divisions:Science > School of Mathematical, Physical and Computational Sciences > Department of Mathematics and Statistics
ID Code:26344
Uncontrolled Keywords:water waves,vorticity, weak solutions
Publisher:Royal Society Publishing


Downloads per month over past year

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation